MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported a patient was receiving a bolus feed via his omni feeding pump through his g-tube.The pump kept alarming that it was clogged.The patient's parents were able to by-pass the alarm, and the pump reported that it had delivered his full 90ml feed.However, it did not.As a result, the patient's blood sugars dropped to 3.2mmol/l quickly.The patient has a dexcom continuous glucose monitor because of a metabolic condition (glycogen storage disease type 1b) where he is not able to fast without receiving exogenous glucose to maintain his blood sugars.The monitor alerted the parents of the dropping blood sugar.
 
Additional Manufacturer Narrative
A non-conformance or service history review (shr) could not be conducted as no lot or serial number was provided with the complaint.The unit was not returned for evaluation; therefore, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21405263
Report Number1423537-2025-00085
Device Sequence Number12892730
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public(01)10192253065701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale